| Model Number |
60005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was 10/01/2021.The device history record was reviewed.No issues were noted.The explanted lens has been returned and is currently being evaluated.
Event or Problem Description
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for the explant.Rxsight's first awareness was 10/01/2021.
Additional Manufacturer Narrative
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for explant.Rxsight's first awareness was 10/01/2021.The explanted lens was returned for evaluation.Visual inspection and optical testing of the returned lens confirmed the presence of an ambient zone on the lens, which is indicative of exposure of the lens to ambient uv light prior to lock in.
Event or Problem Description
The site reported that the light adjustable lens was explanted from the patient.No additional information was provided as to the reason for explant.Rxsight's first awareness was 10/01/2021.